Title: Structured Products Equilibria in Conic Two Price Markets
Authors: Madan, Dilip *
Schoutens, Wim * # ×
Issue Date: Mar-2012
Publisher: Springer
Series Title: Mathematics and Financial Economics vol:6 issue:1 pages:37-57
ISSN: 1862-9679
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.